# SDR 2002F00096

- Difficulty date: January 3, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 2719115007
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BIL - FLT 2551 - DURING CRUISE, THE COPILOT AVIONICS LIGHT PANEL GOT HOT AND STARTED TO SMOKE.  LIGHTS WERE TURNED OFF AND SMOKE STOPPED.  CREW LANDED AT DESTINATION WITH NO FURTHER PROBLEMS.  OVERLAY LIGHTED PANEL WIRING PROBLEM.  FOUND CARBON TRACING IN THE FIBERGLASS ON THE BACK OF THE PANEL BETWEEN THE NEGATIVE AND POSITIVE POWER STRIPS.  THE POWER STRIPS WERE ALSO CORRODED.  THE DAMAGE WAS ROUTED OUT, THEN AREA WAS REPAIRED.  (M)
